EN AR FR ES DE
► Acesan (acetylsalicylic acid) - Practical Medicine

Acesan (acetylsalicylic acid) - tablets

The name of the preparation Character; dose; package Manufacturer Price 100% Price after refund In which pharmacy?
Acesan tablets; 30 mg; 63 tablets Sun-Farm 9.26 Check
Acesan tablets; 50 mg; 63 tablets Sun-Farm 9.26 Check
Acesan tablets; 75 mg; 63 tablets Sun-Farm 9.26 Check

Note: reimbursed drug prices are in line with the regulations in force from July 1, 2018.

The preparation contains the substance:acetylsalicylic acid

The drug is available without a prescription

What is Acesan?

A drug that inhibits platelet aggregation.

What does Acesan contain and how does it work?

The active substance of the preparation is Acetylsalicylic acid which inhibits the ability of platelets to aggregate and form clots. Acetylsalicylic acid belongs to the group of non-steroidal anti-inflammatory drugs (NSAIDs). It works by inhibiting the cyclooxygenase (COX-1) enzyme activity, necessary for the synthesis of thromboxane A2 (TXA2) - the main factor that causes platelet aggregation.

When to use Acesan?

The preparation is indicated:
· In the prevention of myocardial infarction in patients with multiple risk factors
· In the prevention of thromboembolic complications after vascular interventions (coronary artery bypass grafting)
· In the prevention of stroke, ischemic heart disease, thromboembolic complications after a recent heart attack.

When not to use this preparation?

Unfortunately, even if there are indications to use the preparation, it can not always be used. You can not use the preparation if you are allergic (you are hypersensitive) to any of the ingredients.
You can not use the product if you have been diagnosed with active stomach and / or duodenal ulcers, haemorrhagic diathesis, severe kidney or liver problems or at least 15 mg Methotrexate for a week or more and if you are present or have a history of bronchial asthma attacks caused by salicylates or other non-steroidal anti-inflammatory drugs (NSAIDs).
The use of the preparation is contraindicated in women in the third trimester of pregnancy.
Do not use the drug in children under 12 years of age in the course of viral infections (risk of Reye's syndrome leading to severe liver and brain damage).

Take special care with Acesan?

Certain diseases and other circumstances may constitute a contraindication to use or indication to change the dosage of the preparation.
Be cautious if you are allergic (you are hypersensitive) to anti-inflammatories and painkillers or other allergens, if you use anticoagulants or Ibuprofen in parallel, if you have kidney or liver problems, stomach ulcer and / or duodenum, or Gastrointestinal bleeding currently or in the past if you have a deficiency of Glucose -6-phosphate dehydrogenase. In all these cases, a doctor should be consulted before using the medicine. The drug can cause bronchospasm and trigger an attack of asthma or other hypersensitivity reactions. Due to platelet aggregation inhibition, it may prolong bleeding time, which should be taken into account when planning even minor surgical procedures. In patients with reduced uric acid excretion, the drug may cause gout attack.

Does this preparation affect the ability to drive vehicles?
There was no effect of the preparation on the ability to drive vehicles and operate equipment / machines.

Dosage of Acesan

The preparation is in the form of tablets for oral use.Do not exceed the recommended doses, because it will not increase the effectiveness of the drug and may harm your health and life. If you have any doubts regarding the use of the preparation, consult a physician.
Adults:
Usually one tablet a day is given.
Method of administration:
The preparation should be used after a meal.

Can Acesan be used during pregnancy and breastfeeding?

During pregnancy, do not use any medicine without consulting your doctor!
It is very important that before using any medicine during pregnancy or breastfeeding, consult a physician and explain beyond any doubt the potential risks and benefits associated with the use of the drug. If you are pregnant or planning to become pregnant, consult your doctor before using the product.

The use of the preparation is contraindicated in women in the third trimester of pregnancy due to the risk of premature closure of the ductus arteriosus, suppression of uterine contraction and renal failure in the mother and the fetus. Do not use the preparation in the first and second trimester of pregnancy. The use of the preparation in the first and second trimester of pregnancy is allowed only at the express request of the doctor in justified cases, when after considering the ratio of expected benefits for the mother to possible risk to the fetus he will consider the use of the preparation absolutely necessary. Only a doctor can assess the benefit / risk ratio in your case.
It is not recommended to use the product during breastfeeding.

Can I use other preparations in parallel?

Tell your doctor about all medicines you have recently taken, including those that are over the counter.
Avoid taking the medicine with ibuprofen products at the same time as it may weaken the effect of the preparation.
The drug can be used with the following drugs only after prior consultation with a doctor:
· Methotrexate in doses less than 15 mg per week
· Anticoagulants
· Other NSAIDs (including salicylates)
· Medicines used to treat gout (eg probenecid, benzbromarone)
· Digoxin
Oral antidiabetics from the sulfonylurea group (e.g. tolbutamide, chlorpropamide, glibenclamide)
· insulin
· Thrombolytics and other drugs that inhibit platelet aggregation (e.g., ticlopidine)
· Diuretics (e.g. Furosemide )
· Glucocorticoids used generally (with the exception of Hydrocortisone used as a substitution treatment in Addison's disease)
· Spasmolytic drugs (eg baclofen)
· Valproic acid
· Angiotensin converting enzyme inhibitors at a dose of more than 3 g per day.
Alcohol can increase the risk of gastrointestinal side effects.

What side effects can occur?

Like all medicines, Acesan can also cause side effects, although it will not occur in all patients who use this medicine. Remember that the expected benefits of using the drug are usually greater than the damage resulting from the occurrence of side effects.

Common symptoms of indigestion (heartburn, nausea, vomiting) and abdominal pain. Rarely inflammatory conditions of the stomach and intestines, peptic ulcer of the stomach or duodenum (very rarely leading to hemorrhages and perforations), transient abnormal liver function with increased transaminases. Rarely or very rarely severe bleeding (gastrointestinal haemorrhage, cerebral haemorrhage) that may lead to acute or chronic anemia.
In addition, dizziness and tinnitus (usually a sign of overdose), hypersensitivity reactions (including asthma, skin reactions, rash, urticaria, swelling, pruritus), increased bleeding risk, prolonged bleeding time, perioperative hemorrhage, haematomas, bleeding may occur. from the nose, bleeding from the urinary tract, bleeding from the gums.
Very rarely, severe allergic reactions, including anaphylactic shock (symptoms: significant decrease in blood pressure and irregular heart rhythm and breathing), angioneurotic edema (swelling of the face, larynx, tongue, throat that may impede breathing), renal dysfunction, hypoglycaemia.

Other preparations on the Polish market containing acetylsalicylic acid

Abrea (enteric-coated tablets)
Acard (enteric-coated tablets)
Acard 150 mg (enteric-coated tablets)
Acard 300 mg (tablets)
Alepton (enteric-coated tablets)
Alka-Prim (effervescent tablets)
Alka-Seltzer (effervescent tablets)
Anacard medica protect (enteric-coated tablets)
Aspifox (enteric-coated tablets)
Aspirin (tablets)
Aspirin Cardio (coated tablets)
Aspirin Effect (granules)
Aspirin Pro (coated tablets)
Aspirin Ultra Fast (effervescent tablets)
Cardiopirin (enteric-coated tablets)
Encopirin (enteric-coated tablets)
Encopirin Cardio 81 (enteric-coated tablets)
Gripblocker (tablets)
Hascopiryn cardio (enteric-coated tablets)
Lecardi (gastro-resistant tablets)
Maxipirin (tablets)
Polocard (enteric-coated tablets)
Polopiryna Max (enteric-coated tablets)
Polopyrine S (tablets)
Proficar (enteric-coated tablets)
Pyramidon fast (oral powder)